# SDR UALA2011110706056

- Difficulty date: November 4, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,171 hours, 9,405 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 0352
- Condition: Faulty
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAI VALVE L LEFT WING ANTI-ICE (WAI) VALVE FAILURE.  REPLACED WAI VALVE AND RPL ACIPS CARD PER MM.  OPS NORMAL PER MAT TEST.
